Authors: Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some preservation results for classical and intuitionistic satisfiability in kripke models
Journal: Notre Dame Journal of Formal Logic
Volume: 24
Issue: 3
First page: 395
Last page: 398
Issue Date: 1-Jan-1983
ISSN: 0029-4527
DOI: 10.1305/ndjfl/1093870383
Publisher: Duke University Press

Show full item record

SCOPUSTM   
Citations

4
checked on Jan 28, 2023

Page view(s)

9
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.